Translator Disclaimer
June 2020 Zero-sum path-dependent stochastic differential games in weak formulation
Dylan Possamaï, Nizar Touzi, Jianfeng Zhang
Ann. Appl. Probab. 30(3): 1415-1457 (June 2020). DOI: 10.1214/19-AAP1533

Abstract

We consider zero-sum stochastic differential games with possibly path-dependent volatility controls. Unlike the previous literature, we allow for weak solutions of the state equation so that the players’ controls are automatically of feedback type. In particular, we do not require the controls to be “simple,” which has fundamental importance for the possible existence of saddle-points. Under some restrictions, needed for the a priori regularity of the upper and lower value functions of the game, we show that the game value exists when both the appropriate path-dependent Isaacs condition, and the uniqueness of viscosity solutions of the corresponding path-dependent Isaacs-HJB equation hold. We also provide a general verification argument and a characterisation of saddle-points by means of an appropriate notion of second-order backward SDE.

Citation

Download Citation

Dylan Possamaï. Nizar Touzi. Jianfeng Zhang. "Zero-sum path-dependent stochastic differential games in weak formulation." Ann. Appl. Probab. 30 (3) 1415 - 1457, June 2020. https://doi.org/10.1214/19-AAP1533

Information

Received: 1 August 2018; Revised: 1 May 2019; Published: June 2020
First available in Project Euclid: 29 July 2020

MathSciNet: MR4133377
Digital Object Identifier: 10.1214/19-AAP1533

Subjects:
Primary: 35D40, 35K10, 60H10, 60H30

Rights: Copyright © 2020 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.30 • No. 3 • June 2020
Back to Top